Please use this identifier to cite or link to this item: http://imsear.hellis.org/handle/123456789/82537
Title: Cyclopic malformation in infants of diabetic mothers.
Authors: Soni, A L
Kishan, J
Mir, N A
el Mauhoub, M
Issue Date: 1-Jan-1989
Citation: Soni AL, Kishan J, Mir NA, el Mauhoub M. Cyclopic malformation in infants of diabetic mothers. Indian Journal of Pediatrics. 1989 Jan-Feb; 56(1): 141-4
Abstract: Two cases of cyclopic malformations are described among 450 infants of diabetic mothers during a period of four years. Both died within 30 min. of birth. Both belonged to unrelated Libyan families with absent consanguinity and family history. No chromosomal defect was found in either. A possible etiological association with uncontrolled maternal diabetes is discussed.
URI: http://imsear.hellis.org/handle/123456789/82537
Appears in Collections:Indian Journal of Pediatrics

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.